# SDR CALA2025031302788

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 69,110 hours, 30,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 505800057
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS - AFT LIGHT P ANEL/EMERGENCY LIGHT SWI TCH CLEAR COVE R DETACHED INSTALLED AFT PANEL EMERGENCY LIGHT PB CLEAR COVER OK TO CONTINUE.
